# SDR MASA200400418

- Difficulty date: July 23, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N446YV
- Make and model: Dhav DHC8202
- Aircraft serial: 446
- Aircraft time: 19,400 hours, 17,210 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205A
- Part serial: 849
- Condition: Inoperative
- Location: Mlg
- Part time: 1,472 hours, 1,564 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING SET-UP WHEN LANDING GEAR HANDLE PUT IN DOWN POSITION, NONE OF THE LANDING GEAR EXTENDED AND HAD 3 RED UNSAFE LIGHTS.  CREW USED ALTERNATE EXTENSION.  AIRCRAFT LANDED WITHOUT INCIDENT.  CURRENTLY TROUBLESHOOTING PROBLEM 7/24.  MX REPLACED THE SELECTOR VALVE AND GEAR HANDLE.
